# SDR 2001F00329

- Difficulty date: September 5, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N933NU
- Make and model: Boeing 737-400
- Aircraft serial: 25226
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME GOUGED OUT OF LIMITS, BS 1064, STRINGER 24L.  REPAIRED PER SRM 51-70-11.  (M)
